Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 982606, 7 pages
http://dx.doi.org/10.1155/2014/982606
Research Article

A New System of Multivalued Mixed Variational Inequality Problem

1College of Mathematics and Computer, Xihua University, Chengdu, Sichuan 610039, China
2Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received 16 February 2014; Accepted 5 April 2014; Published 16 April 2014

Academic Editor: Fu-quan Xia

Copyright © 2014 Xi Li and Xue-song Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xi Li and Xue-song Li, “A New System of Multivalued Mixed Variational Inequality Problem,” Abstract and Applied Analysis, vol. 2014, Article ID 982606, 7 pages, 2014. https://doi.org/10.1155/2014/982606.